# SDR SCNA95299

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - ON DEPARTURE AFTER GEAR RETRACTION, NOSE GEAR RED AND GREEN LIGHT REMAINED ON.  RECYCLED GEAR WITH SAME RESULT.  INSPECTED NOSE GEAR THROUGH VIEWER AND VISUALLY CONFIRMED NOSE GEAR UP AND DOORS CLOSED.  CHECKED NOSE GEAR UPLOCK SWITCH, DOWN LOCK SWITCH AND WIRING, NO DEFECTS WERE NOTED.  REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT PER B727 MM 32-61-01.  JACKED AND SWUNG GEAR NUMEROUS TIMES AND ALL INDICATIONS WERE NORMAL.
